# SDR AMTA200700092

- Difficulty date: February 17, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD UPPER STAB PIN ATTACH BOLT SEVERAL NICKS AND CORROSION.  REPLACED BOLT PN 180A1611-3 IAW EO 73755AD-2935, REV B.  (K)
